Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

4 year old taking motrin for fever. Started having diarrhea and vomiting. Is this a viral infection?

Hello I have a 4 year old who started running fever yesterday afternoon it got up to 103.5 and would not settle with motrin around 2 am she started having diarrhea and vomiting at the same time fever still was there. This morning before coming to work she did the same thing. Could it be a virus we ve been giving her water & G2 to keep her hydrated.
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

Thanks for contacting HealthCareMagic.

As your child is having fever, diarrhoea and vomiting, she has some infection. You are doing the right thing by keeping her rehydrated. It can be viral in origin but needs to be constantly followed up to see the progress. In case diarrhoea and fever persist antibiotics may have to be started.

Wishing your daughter a speedy recovery.

Answered: Fri, 31 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor